Per citar aquest document:
Weakly sufficient sets for
Khôi, L. H.
Thomas, P. J.

Data: 1998
Resum: In the space A¡1(D) of functions of polynomial growth, weakly su±cient sets are those such that the topology induced by restriction o the set coincides with the topology of the original space. Horowitz, Korenblum and Pinchuk de¯ned sampling sets for A¡1(D) as those such that the restriction of a function to the set determines the type of growth of the function. We show that sampling sets are always weakly su±cient, that weakly su±cient sets are always of uniqueness, and provide examples of discrete sets that show that the converse implications do not hold.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 42 n. 2 (1998) p. 435-448, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_42298_10

14 p, 158.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-12-19, darrera modificació el 2016-06-12

   Favorit i Compartir